# SDR DL76L001128

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 12,847 hours, 2,008 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Inoperative
- Location: Cabin
- Component: Projector, 7002086001
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIDEO PROJECTOR BUSINESS CLASS FWD CABIN PROJECTOR INOP.  FRONT PROJ BURNED OUT.  HAZY SMOKE, CRTS WENT BLACK THEN TURNED OFF.  REPLACED PROJECTOR.
